Nose Bleeds

Just wondered if there is anyone on here on Letrozole or Zoladex Injections have problems with nose bleeds. Since I started this regime in November I have been having really bad nose bleeds lasting for about a week on a monthly basis. My nurse said it could be down to the hormone changes. Hoping that over time they will stop as my nose is very painful at the mo.

Louise

5 Replies

oldestnewest
  • Gosh sorry to hear that Louise. I'm not on either drug so can't comment but hope you get ether soon.

    If it's of any value I used to get them when I first started my periods all those years ago! But not very many and not really very bad.

    Good luck 🌹😘

  • Hi Debs

    The only other times I have had them was during both of my pregnancies, which would mean it could be down to the hormone changes. Just another thing to add to the list!!

    Thanks for your reply.

    Louise xx

  • I'm on Letrozole ( hate it !) but no nose bleeds. However I have never been prone to them so maybe it's down to the individual. Looks like some get them through hormone changes. My son had really bad ones during puberty and early teens I remember.

    Have you ever had them before?

  • Oops. Sorry I just saw you already said you had them during pregnancy.

    I found this bit of info;

    'For women, nose bleeds may also occur periodically following the hormonal fluctuations of the menstrual cycle. In a process called vicarious menstruation, surging estrogen levels in the bloodstream can cause the vessels in the nose to fill up, leading to bleeds. Don't worry, though - this is a very rare occurrence. '

    Which seems a bit odd as we're having our hormone production flattened! I do sometimes feel that my body is kind of overriding the drug sometimes though and trying to produce hormones and intend to ask about it at my next appointment.

  • Hi pickledtink

    Thank you for your reply, yes I think that too, my Oncologist originally expected that I would be in menopause (51) but after blood tests, apparently I had really high levels of oestrogen which is why I have to have the Zoladex injections every month for the next two years to put my ovaries to sleep to fool my body into thinking I have, so that I can have the letrozol. He thought this would be more beneficial than Tamoxifen on its own.

    Hopefully then as the hormones reduce the nose bleeds will too.

    Louise :-)

    xx

You may also like...